# SDR YENA2022031400191

- Difficulty date: January 5, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 78,331 hours, 29,250 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION ON FRAME 35 TO PRESSURE BULKHEAD ATTACHMENT AREA FWD FACE AT FASTENER HOLE LOCATED 1 INCH BELOW ST30LH LEVEL, CRACK DIRECTIONS ARE 3 AND 9 OCLOCK, CRACK LENGTH ARE L1=0.375 INCH APPROX, L2=0.28 0 INCH APPROX IN FWD CARGO COMPARTMENT (2 EA); ACCOMPLISH THE REPAIR OF THE CRACKED HOLES AT FR35 BULKHEAD AND STR 30L IAW AEROMAN EA 53-0592-21 REV .0 (COVER PLUS PARTS 1-7) AND AIRBUS RDAF 80996495/003/2021#A AND JB EC A21-1362-01.  
.
